zbMATH — the first resource for mathematics

Über die Beschränktheit und die Existenz von Lösungen der Differentialgleichung 4. Ordnung mit nacheilendem Argument. (German) Zbl 0418.34072
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A99 General theory for ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
Full Text: EuDML
[1] Hallam T. G.: Asymptotic relationship between solution of two second order differential equations. Anal. Polon. Math. 24, 1971, p. 295-300. · Zbl 0217.40103
[2] Hustý Z.: Asymptotické vlastnosti integrálov homogénnej lin. diferenciálnej rovnice 4-tého rádu. Čas. pro pěst. mat. 1, 81)
[3] Marušiak P.: On monotony of solutions of n-th order delay differential equation. Sborník prací VŠP a VÚD, č. 44, 1971, p. 67-74.
[4] Ráb M.: Asymptotische Eigenschaften der Lösungen linearer Differentialgleichungen dritter Ordnung. Spisy Přír. fak. Univ. Brno, 1956/59, č. 374.
[5] Taylor A. E.: Úvod do funkcionální analýzy. Academia Praha 1973.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.